# SDR MALA100098

- Difficulty date: July 9, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 10,191 hours, 9,210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A GEAR DISAGREE MASTER WARNING MESSAGE ON CLIMB OUT. COMPLETED THE EMERGENCY/NON-NORMAL PROCEDURE IN THE POM - 7,10,4. NOSE WHEEL WAS THE ONLY ONE IN DISAGREEMENT.  RETURNED TO THE NEAREST SUITABLE AIRPORT. LANDED WITHOUT INCIDENT. FOUND PSEU FAULT CODE S22 FAR NGUPLK. INSPECTED NLG AND NLG DOORS, NO DEFECTS NOTED. SWUNG LANDING GEAR REPEATEDLY IAW AMM CH 32-30-00, NO DEFECTS NOTED. ALL CHECKS GOOD.
